Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Elementary proof of the quaternion associative principle


Author: Arthur S. Hathaway
Journal: Bull. Amer. Math. Soc. 2 (1895), 43-45
DOI: https://doi.org/10.1090/S0002-9904-1895-00309-2
MathSciNet review: 1557407
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1895-00309-2

American Mathematical Society